Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

prozac withdrawl

Posted by Laura on May 2, 1999, at 12:57:02

I stopped taking Prozac 6 weeks ago due to a variety of side effects--was put on it originally for anxiety. I haven't taken any other drugs since then. No anxiety as of yet, but sex drive is still diminished. How long does it take for it to come back? Anyone else having this problem after discontinuation? Weight is coming off very slowly, but it least I'm starting to lose it. I'm also feeling very nauseated for long periods of time. Is this related to getting off the Prozac? Any feedback would be appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura thread:5505